Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 48, Issue 2, 2012
Metadata
 

Fano Symmetric Varieties with Low Rank
Alessandro Ruzzi
pp. 235–278
Abstract | Full-Text PDF (591 KB) | Metadata

Scaling Limit for the Random Walk on the Largest Connected Component of the Critical Random Graph
David A. Croydon
pp. 279–338
Abstract | Full-Text PDF (677 KB) | Metadata

Minimal Model Theory for Log Surfaces
Osamu Fujino
pp. 339–371
Abstract | Full-Text PDF (485 KB) | Metadata

Decomposition of Solutions of the Cauchy Problem of a Quasi-Homogeneous Partial Differential Equation
Kunio Ichinobe and Masatake Miyake
pp. 373–388
Abstract | Full-Text PDF (353 KB) | Metadata

On Polish Groups of Finite Type
Hiroshi Ando and Yasumichi Matsuzawa
pp. 389–408
Abstract | Full-Text PDF (428 KB) | Metadata

$q$-Convexity Properties of the Coverings of a Link Singularity
Mihnea Colţoiu, Cezar Joiţa and Mihai Tibăr
pp. 409–417
Abstract | Full-Text PDF (378 KB) | Metadata

Generalized Jacquet Modules of Parabolically Induced Representations
Noriyuki Abe
pp. 419–473
Abstract | Full-Text PDF (641 KB) | Metadata

Errata to 'On the Stokes Equation with the Leak and Slip Boundary Conditions of Friction Type: Regularity of Solutions'
Norikazu Saito
pp. 475–476
Abstract | Full-Text PDF (175 KB) | Metadata